Back to Ask the Diabetes Team Ask the Diabetes Team

From Billerica, Massachusetts, USA:

My eight year old, diagnosed at age one, replaced Regular with Humalog three weeks ago. She complains of nausea and all over tummy ache. Is this a reported/common side effect?


It isn't a recognised side effect as far as I am aware. You should have her checked out in case it is not diabetes related.


Original posting 19 Oct 2000
Posted to Insulin


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:14
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.